# SDR SWIA201025855

- Difficulty date: December 13, 2010
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 26,236 hours, 35,368 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER NR 10 CRACKED BETWEEN RIBS NR 7 & NR 9.  (C-CHECK)  REPAIRED RIGHT WING STRINGER NR 10 BETWEEN RIBS NR 7 & NR 9 PER SRM.
